# SDR AWXA200401147

- Difficulty date: October 11, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717218
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, CORROSION WAS FOUND ON RT MAIN LANDING GEAR (MLG) BEAM INBOARD STABILIZING AFT FITTING AT WBL 71.24.  MAINTENANCE REMOVED AND REPLACED RT MLG BEAM INBOARD STABILIZING AFT FITTING IAW AMM 57-15-00, FIG 401-402.
